# SDR COEA2023072511805

- Difficulty date: May 15, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 100028 HEAVY CHECK  COE/MAJOR REPAIR: R/H OUTBOARD FLOOR SEAT TRACK HAS 2 GOUGES BETWEEN FRAMES 25-26. CORRECTIVE ACTION: REPAIRED PER ATR 72 SRM 530000-300-853-A01.
